Bulletin of Symbolic Logic

Erratum: Frege's Theorem and the Peano Postulates

George Boolos

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 2, Number 1 (1996), 126.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353428

Mathematical Reviews number (MathSciNet)
MR1349682

Zentralblatt MATH identifier
0838.03041

JSTOR
links.jstor.org

Citation

Boolos, George. Erratum: Frege's Theorem and the Peano Postulates. Bull. Symbolic Logic 2 (1996), no. 1, 126. https://projecteuclid.org/euclid.bsl/1182353428


Export citation

See also

  • Original Article: George Boolos. Frege's Theorem and the Peano Postulates. Bull. Symbolic Logic, Vol. 1, Iss. 3, (1995), 317--326.